Automatic convexity of rank-1 convex functions

Author: 

Kirchheim, B
Kristensen, J

Publication Date: 

1 April 2011

Journal: 

Comptes Rendus Mathematique

Last Updated: 

2019-04-27T02:57:02.147+01:00

Issue: 

7-8

Volume: 

349

DOI: 

10.1016/j.crma.2011.03.013

page: 

407-409

abstract: 

We announce new structural properties of 1-homogeneous rank-1 convex integrands, and discuss some of their consequences. © 2011 Académie des sciences.

Symplectic id: 

149730

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article